# SDR NACA2022060300002

- Difficulty date: June 3, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451106
- Aircraft time: 106,461 hours, 17,911 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AUX PITOT EICAS MESSAGE. REMOVED AND REPLACED RIGHT AUX PITOT STATIC PROBE PER B767 AMM 34-11-01. PITOT STATIC PROBE OPS AND LEAD CHECKS GOOD. ETOPS GROUND VERIFICATION COMPLIED WITH.
